# SDR DL72S990354

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Component: 6515934
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 620 FRAME UPPER FLANGE AT RBL 8 HAS CRACK IN RADIUS.  CRACK TRIMMED OUT AND REPAIR DOUBLER INSTALLED PER ERA 332727-14.  ACTION TAKEN, ERA 332727-14.
